Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Elementary proof of a theorem of Helson

Author: Raouf Doss
Journal: Proc. Amer. Math. Soc. 27 (1971), 418-420
MSC: Primary 42.58
MathSciNet review: 0271644
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An elementary proof is given of a theorem of Helson, to the effect that in a locally compact abelian group, the transform of a measure concentrated on a Helson set does not vanish at infinity.

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Eléments de mathématique. XXI. Première partie: Les structures fondamentales de l’analyse. Livre VI: Intégration. Chapitre V: Intégration des mesures, Actualités Sci. Ind., no. 1244, Hermann & Cie, Paris, 1956 (French). MR 0084560
  • [2] Henry Helson, Fourier transforms on perfect sets, Studia Math. 14 (1954), 209–213 (1955). MR 0068031,
  • [3] Walter Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Applied Mathematics, No. 12, Interscience Publishers (a division of John Wiley and Sons), New York-London, 1962. MR 0152834

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.58

Retrieve articles in all journals with MSC: 42.58

Additional Information

Keywords: Locally compact abelian group, Helson set, Fourier-Steiltjes transform of a measure
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society